MAUDE Adverse Event Report: ARTHREX, INC. 2-0 SUTR CUTR,2.75 MM STR SFT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 2-0 SUTR CUTR,2.75 MM STR SFT; MANUAL INSTR, GENERAL SURGICAL
Model Number 2-0 SUTR CUTR,2.75 MM STR SFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the evaluation revealed that the tip pin is broken (see evaluation picture 3).Further the shaft is bent (see evaluation pictures 1 + 4).This is typically caused by applying excessive leveraging forces.Also the device shows signs of metal surface oxidation and the laser marks are faded (see evaluation pictures 1 - 5).
 
Event or Problem Description
It was reported that the mouth is broken off.There was no harm for the patient, operator or third party reported.No further information received.

Brand Name
2-0 SUTR CUTR,2.75 MM STR SFT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19390347
Report Number1220246-2024-03816
Device Sequence Number18092571
Product Code MDM
UDI-Device Identifier00888867003576
UDI-Public00888867003576
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2-0 SUTR CUTR,2.75 MM STR SFT
Device Catalogue NumberAR-11790
Device Lot Number76155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2023
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/25/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown